Tamkang Journal of Mathematics https://journals.math.tku.edu.tw/index.php/TKJM <p><strong>Welcome to Tamkang Journal of Mathematics </strong><span lang="en"><strong><span lang="en"><span lang="en"><br><br><strong>~Hot News~ </strong><br><strong>Tamkang Journal of Mathematics(TKJM) is included in Emerging Sources Citation Index (ESCI)</strong> <br><br><img src="/public/201709_ESCI_toTKJM.jpg" alt="TKJM in ESCI" width="469" height="220"><br><br><br><strong>Aims and Scope</strong><br></span></span></strong></span></p> <p>&nbsp;</p> <p>&nbsp;</p> <p>&nbsp;</p> <p>&nbsp;</p> <div>To promote research interactions between local and overseas researchers, the Department has been publishing an international mathematics journal, the Tamkang Journal of Mathematics. The journal started as a biannual journal in 1970 and is devoted to high-quality original research papers &nbsp;in pure and applied mathematics. In 1985 it has become a quarterly journal.</div> en-US eo-tkjm@mail2.tku.edu.tw (Editorial Office) supports@journals.math.tku.edu.tw (Support Team) Tue, 30 Apr 2019 14:13:43 +0000 OJS 3.1.2.0 http://blogs.law.harvard.edu/tech/rss 60 Dual wavelets associated with nonuniform MRA https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2646 <p>A generalization of Mallats classical multiresolution analysis, based on thetheory of spectral pairs, was considered in two articles by Gabardo and Nashed. In thissetting, the associated translation set is no longer a discrete subgroup of R but a spectrumassociated with a certain one-dimensional spectral pair and the associated dilation is aneven positive integer related to the given spectral pair. In this paper, we construct dualwavelets which are associated with Nonuniform Multiresolution Analysis. We show thatif the translates of the scaling functions of two multiresolution analyses are biorthogonal,then the associated wavelet families are also biorthogonal. Under mild assumptions onthe scaling functions and the wavelets, we also show that the wavelets generate Rieszbases</p> Mohd Younus Bhat Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2646 Sun, 30 Jun 2019 00:00:00 +0000 Uniqueness of power of ameromorphic functionwith its differential polynomial https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2673 <p>In this paper, taking the question of Zhang and Lu into background,<br />we present one theorem which will improve and extend some recent<br />results related to Bruck Conjecture.</p> Bikash Chakraborty Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2673 Sun, 30 Jun 2019 00:00:00 +0000 On some bounds for the moduli of zeros of polynomials https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2727 In this article, we specify some sufficient conditions which yield some significant bounds for themoduli of zeros of polynomials with real or complex coefficients. The paper proves the main result of [M. H. Gulzar, S. Bashir, Bounds for themoduli of zeros of polynomials, International Research Journal of Advanced Engineering and Science, 2:2 (2017), 51–53] as a special case. Sanjeev Kumar, Harpreet Singh Maan Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2727 Sun, 30 Jun 2019 00:00:00 +0000 Generalized Wintgen inequality for submanifolds in Kenmotsu space forms https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2845 In this paper, we obtain the generalized Wintgen inequality for Legendrian submanifolds in Kenmotsu space forms and discuss the equality case of the inequality. Further, we discuss the inequality for bi-slant submanifold in the same ambient space and derive its application in various slant cases. Mohd Aquib, Mohammad Hasan Shahid Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2845 Sun, 30 Jun 2019 00:00:00 +0000 Meromorphic functions whose certain differential polynomial share a polynomial https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2896 <p>In this paper, we use the idea of normal family to investigate the uniqueness<br />problems of meromorphic functions when certain non-linear dierential polynomial sharing<br />a nonzero polynomial with certain degree. We obtain some results which will not only rectify<br />the recent results of P. Sahoo and H. Karmakar [9] but also improve and generalize some<br />recent results of L. Liu [7], H. Y. Xu, T. B. Cao and S. Liu [12] and P. Sahoo and H.<br />Karmakar [9] in a large extent.</p> Sujoy Majumder, Rajib Mandal Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2896 Sun, 30 Jun 2019 00:00:00 +0000 Lower bounds of generalised normalised δ- Casorati curvature for real hypersurfaces in complex quadric endowed with semi-symmetric metric connection https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2909 <p>The main intention of the present paper is to develop two extremal inequalities involving normalized δ-Casorati curvature and extrinsic generalised normalised δ-Casorati curvature for real hypersurfaces in complex quadric Qm admitting semi-symmetric metric connection. Further, we derive the necessary and sufficient condition for the equality in both cases</p> Pooja Bansal, Mohammad Hasan Shahid Copyright (c) https://journals.math.tku.edu.tw/index.php/TKJM/article/view/2909 Sun, 30 Jun 2019 00:00:00 +0000